# SDR DALA2016052204098

- Difficulty date: May 21, 2016
- Submitted: May 23, 2016
- Operation: Air carrier
- Aircraft: N370NW
- Make and model: Airbus A320-212
- Aircraft serial: 1037
- Aircraft time: 51,197 hours, 23,274 cycles
- System (JASC): 5313 · Fuselage Main, Longeron/Stringer
- Part: Stringer
- Condition: Corroded
- Location: Frame 16-20
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CORROSION ON CENTER FITTING AT FWD GALLEY AREA ON STR 23L BETWEEN FRAME 16 TO FRAME 20, REPLACED CENTER FITTING AT FWD GALLEY AREA ON STRINGER 23L BETWEEN FRAME 16 TO FRAME 20 IAW SRM 51-72-11 AND DWG D53112109, MEASURES OF CORROSION ARE L=1.102", W=0.520", D=0.020".
